Couldn't find what you looking for?

TRY OUR SEARCH!

I was on Yaz birth control for about 3 years. A month ago I decided to go off the pill because I had been taking some form of birth control for 10 years. Ever since I quit taking Yaz, I have really sensitive nipples, my horrible acne came back, mood swings (more than usual), and A LOT of weight gain. I've even been eating really well, watching my calorie intake and biking a little bit. My skin is horrible and my weight gain is super depressing, and I"m getting married in a year. Will all these side effects of quitting go away soon? Help!

Loading...

I've had the same problem.  I recently stopped taking Yaz because I felt like it was dropping my blood pressure, making me tired, my hands and feet were always FREEZING.  So I switched to Tricylen Lo.  I have been trying to figure out if stopping the Yaz is making me gain weight, or if the new Tricyclen is making me gain weight, but either way, I'm miserable!

Yaz has hormones that are diuretics (makes you pee alot) so you lose water retention.  I think that's where the weight gain is coming from.   Try reducing sodium and/or increasing sweating at the gym.  You'll feel better almost right away.  However, considering switching back to Yaz as I miss that non-bloaty feeling.

Reply

Loading...